# SDR REXA2015032200360

- Difficulty date: March 22, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 25-900-934, MAIN AVIONICS DOOR HANDLE HOUSING HAS TYPICAL CRACK AT RADIUS AT BASE, PN H3445-5 FOR REF DOOR ASSEMBLY PN CC670-38652-5, SN 15140.  REMOVE AVIONICS BAY DOOR IAW AMM 52-42-00-000-801-A01, REMOVE DOOR HANDLE IAW AMM 52-42-03-000-801-A01 & REMOVE HOUSING.  INSTALLED NEW HOUSING IAW SRM 51-42-21-001-001-A01.  LOCATED & DRILLED FASTENER HOLES IN NEW HOUSING IAW SRM 51-40-11-001-001-A01.  INSTALLED DOOR HANDLE IAW SRM 52-42-03-400-801-A01.  INSTALLED AVIONICS  DOOR ON ACFT IAW AMM 52-42-00-400-801-A01.  COMPLETED OPERATIONS CHECK IAW AMM 52-42-00-710-801-A01.
